BibTeX record journals/orl/AbateW94

download as .bib file

@article{DBLP:journals/orl/AbateW94,
  author    = {Joseph Abate and
               Ward Whitt},
  title     = {A heavy-traffic expansion for asymptotic decay rates of tail probabilities
               in multichannel queues},
  journal   = {Oper. Res. Lett.},
  volume    = {15},
  number    = {5},
  pages     = {223--230},
  year      = {1994},
  url       = {https://doi.org/10.1016/0167-6377(94)90081-7},
  doi       = {10.1016/0167-6377(94)90081-7},
  timestamp = {Sat, 27 May 2017 14:23:42 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/orl/AbateW94},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics